# SDR SWIA201335556

- Difficulty date: December 7, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 25,134 hours, 20,753 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 HYDRAULIC HOSE HAS CHAFED INTO FRAME AT FS 718.00 BETWEEN STRINGER 17R & STRINGER 18R.  C-CHECK REPAIRED FRAME FLANGE AT FS 718, STRINGERS 17-18 RHS IAW REO.
